# SDR SWAA2021032658006

- Difficulty date: March 22, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 72,055 hours, 42,870 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Yoke
- Condition: Smoke
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKING FROM NUMBER WHEEL ON CA YOKE. SMOKE/GLOWING WENT AWAY WHEN LIGHTS WERE TURNED DOWN. / PERFORMED CONDITION INSPECTION PER MM 05-51-56. VERIFIED CAPT'S YOKE MEMORY DEVICE (TRIP COUNTER). R&R CAPTS MEMORY DEVICE PER MM 33-11-00. CKS OK
